Follow
Wengui Yang
Wengui Yang
Southeast University, Sanmenxia Polytechnic
Verified email at seu.edu.cn
Title
Cited by
Cited by
Year
Positive solutions for a coupled system of nonlinear fractional differential equations with integral boundary conditions
W Yang
Computers & Mathematics with Applications 63 (1), 288-297, 2012
982012
Global exponential stability and lag synchronization for delayed memristive fuzzy Cohen-Grossberg BAM neural networks with impulses
W Yang, W Yu, J Cao, FE Alsaadi, T Hayat
Neural Networks 98, 122-153, 2018
782018
Global exponential stability of impulsive fuzzy high-order BAM neural networks with continuously distributed delays
W Yang, W Yu, J Cao
IEEE Transactions on Neural Networks and Learning Systems 29 (8), 3682-3700, 2018
392018
Positive solutions for nonlinear semipositone fractional q-difference system with coupled integral boundary conditions
W Yang
Applied Mathematics and Computation 244, 702-725, 2014
382014
Periodic Solution for Fuzzy Cohen–Grossberg BAM Neural Networks with Both Time-Varying and Distributed Delays and Variable Coefficients
W Yang
Neural Processing Letters 40 (1), 51-73, 2014
342014
Positive solutions for singular coupled integral boundary value problems of nonlinear Hadamard fractional differential equations
W Yang
J. Nonlinear Sci. Appl 8 (2), 110-129, 2015
312015
Positive solutions for nonlinear Caputo fractional differential equations with integral boundary conditions
W Yang
Journal of Applied Mathematics and Computing 44 (1-2), 39-59, 2014
302014
Positive solution for fractional q-difference boundary value problems with φ-Laplacian operator
W Yang
Bulletin of Malaysian Mathematical Sciences Society 36 (4), 1195-1203, 2013
282013
Some new fractional q-integral Grüss-type inequalities and other inequalities
C Zhu, W Yang, Q Zhao
Journal of Inequalities and Applications 2012 (1), 1-15, 2012
282012
Adaptive Fuzzy Tracking Control Design for a Class of Uncertain Nonstrict-Feedback Fractional-Order Nonlinear SISO Systems.
W Yang, W Yu, Y Lv, L Zhu, T Hayat
IEEE Transactions on Cybernetics 51 (6), 3039-3053, 2021
262021
Existence of solutions for k‐dimensional system of multi‐term fractional q‐integro‐differential equations under anti‐periodic boundary conditions via quantum calculus
ME Samei, W Yang
Mathematical Methods in the Applied Sciences 43 (7), 4360-4382, 2020
262020
Almost automorphic solution for neutral type high-order Hopfield BAM neural networks with time-varying leakage delays on time scales
W Yang, W Yu, J Cao, FE Alsaadi, T Hayat
Neurocomputing 267, 241-260, 2017
252017
A functional generalization of diamond-α integral Hölder’s inequality on time scales
W Yang
Applied Mathematics Letters 23 (10), 1208-1212, 2010
242010
Some new fractional quantum integral inequalities
W Yang
Applied Mathematics Letters 25 (6), 963-969, 2012
202012
Positive solutions for nonlinear Hadamard fractional differential equations with integral boundary conditions
W Yang, Y Qin
SCIENCEASIA 43 (3), 201-206, 2017
192017
Some new Fejér type inequalities via quantum calculus on finite intervals
W Yang
ScienceAsia 43 (2), 123-134, 2017
182017
Some New Chebyshev and Grüss-type Integral Inequalities for Saigo Fractional Integral Operators and Their 𝑞-analogues
W Yang
Filomat 29 (6), 1269-1289, 2015
182015
Fault-tolerant adaptive fuzzy tracking control for nonaffine fractional-order full-state-constrained MISO systems with actuator failures
W Yang, W Yu, WX Zheng
IEEE Transactions on Cybernetics, 2021
162021
Monotone iterative technique for a coupled system of nonlinear Hadamard fractional differential equations
W Yang
Journal of Applied Mathematics and Computing 59 (1), 585-596, 2019
162019
Existence of an exponential periodic attractor of periodic solutions for general BAM neural networks with time-varying delays and impulses
W Yang
Applied Mathematics and Computation 219 (2), 569-582, 2012
162012
The system can't perform the operation now. Try again later.
Articles 1–20